# SDR RAIA981201

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 8976921
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 7091 - SPI - RIGHT ENGINE SHUTDOWN ON IT'S OWN.  FUEL CROSSFEED SWITCH WAS OPEN AND LEFT BOOST PUMP ON ONLY.  MAINTENANCE PERFORMED EXTENSIVE ENGINE RUNS AND REPLACED RIGHT ENGIEN FUEL FILTER.  (M)
